# SDR AU980568

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: LW14995
- Condition: Broken
- Location: Nr 2 Cyl Int
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE, NR 2 CYLINDER INLET VALVE PUSHROD SHROUD TUBE RETAINING SPRING BROKEN IN HALF AND LYING IN THE BOTTOM OF THE ROCKER BOX.
